# SDR YENA20140924202

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 38,190 hours, 13,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006252
- Condition: Failed
- Location: Emergency Lights
- Part time: 35,047 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, INCOMING CIDS MESSAGE EPSU UNIT AFT LEFT FAILED.  R & R  EPSU IAW AMM 33-51-33, TEST OK.
